Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 1, pp. 39-42 (2002)

To the Isotropic Generalization of Wallace Lines

Jürgen Tölke

Fachbereich Mathematik, Universität Siegen, Walter-Flex-Str. 3, D-57068 Siegen, Germany

Abstract: The Wallace lines of a triangle in the affine-metric plane over $\bbR$ were studied by O. Giering [G]. This paper deals with the isotropic or galilean case [S] - which is not included in [G]. Essential means is the $\delta$-footpoint definition of J. Lang [L].

[L] Lang, J.: Zur isotropen Dreiecksgeometrie und zum Appolonischen Berührproblem in der isotropen Ebene. Ber. Math.-Stat. Sekt. Forschungszentrum Graz 20 (1983), 1-11.

[G] Giering, O.: Affine and projective generalization of Wallace lines. Journal for Geometry and Graphics 1 (1997), 119-133.

[S] Schröder, E. M.: Vorlesungen über Geometrie. Bd. 3: Metrische Geometrie. BI-Verlag, Mannheim 1992.

Keywords: isotropic plane, $\delta$-footpoint, Wallace lines

Classification (MSC2000): 51N25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition